# SDR EIA2006174

- Difficulty date: July 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 R MAIN ENTRY DOOR EXTERIOR SKIN FOUND CRACKED AT LWR COLUMN OF RIVETS AS MARKED.  REPAIRED IAW B747 SRM 52-10-02 FIG 9 REPAIR DOUBLER USED 2024-T3 0.063 DIMENSIONS 11.5 X 9.25 INCHES.
